# SDR REXA201100710

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 24,620 hours, 21,966 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Component: Flap, Bombdr
- Component part number: 601R140021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP S/N SB/RJ/478.  THE INBD AND OTBD FLAP VANE CARRIAGES BONDING JUMPER HAVE CHAFED THE INNER FLAP SKIN.  REPAIRED IAW BOMBARDIER REO 601R-57-52-1805.
